# SDR HNAA2014030500068

- Difficulty date: March 4, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N326
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 44,230 hours, 50,020 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS ELECTRICAL ODOR IN CABIN FOUND BULB AT 5AC INOPERATIVE.  R & R BULB, NO FIX.  REMOVED BULB AND COMPLIED WITH S.P. 33.1.  OVERHEAD LIGHTS DEACTIVATED.  CABIN INTERIOR NORMAL LIGHTING SYSTEM COMPLIED WITH SP 33.1 PULLED AND COLLARED CB S1 S2 AND R2.
